MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14309/crj.0000000000002178

Медицинская библиотека · ACG case reports journal · 2026

Drug-Induced Liver Injury Associated With an Over-The-Counter Supplement.

Pearose David, Perez Montoya Esteban, Gutierrez John, Cuenca John, Singleterry Rodolfo, Qudratulla Ashequlla, Saikumar Anish, Housini Mohammad

Клинический случайСтатьяПеревод в очереди

Аннотация

Use of herbal and dietary supplements has increased worldwide, with a parallel rise in herbal and dietary supplement-associated liver injury in the United States. Limited regulation and inconsistent labeling complicate diagnosis. We report a 65-year-old woman who developed severe hepatocellular drug-induced liver injury after chronic ingestion of Artri King, an unregulated product previously flagged for undisclosed pharmaceutical ingredients, including diclofenac and corticosteroids. Evaluation excluded viral, autoimmune, and metabolic etiologies. Liver biopsy demonstrated a hepatocellular injury pattern, and liver tests improved after discontinuation. This case underscores the need for routine supplement screening and stronger regulatory oversight.

Для цитирования: Pearose David, Perez Montoya Esteban, Gutierrez John, Cuenca John, Singleterry Rodolfo, Qudratulla Ashequlla, Saikumar Anish, Housini Mohammad. Drug-Induced Liver Injury Associated With an Over-The-Counter Supplement.. ACG case reports journal. 2026. DOI: 10.14309/crj.0000000000002178.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.